# SDR HNAA2016061500180

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,878 hours, 66,114 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PANEL EMERGENCY CALL BUTTON ILLUMINATES AND COMMUNICATIONS IS INTERMITTENT.  R & R F/A CONTROL PANEL NO FIX.  REINSTALLED ORIGINAL PANEL. R & R HANDSET AND CRADLE ASSY.  OPS CHECK GOOD IAW MM 23-40-06.  OK FOR SERVICE.
